# SDR SWIA202509020021

- Difficulty date: March 12, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 49,963 hours, 37,046 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL UPPER EXTRUSION INNER MOST LOCATION WHERE TIRE BURST PANEL IS LOCATED HAS VISIBLE CRACK.  REPLACED RH WHEEL WELL UPPER EXTRUSION INNER MOST LOCATION WHERE TIRE BURST PANEL IS LOCATED (AKA BATT RIB) REF DWG: CC670-10610 REV D, SRM 51-42-21-001-001-A01, AND SRM 51-42-22-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY, ALL CHECKS GOOD, LEAK CHECK GOOD
